Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 145242, 5 pages
http://dx.doi.org/10.1155/2015/145242
Research Article

Coefficient Estimates for Two New Subclasses of Biunivalent Functions with respect to Symmetric Points

Department of Mathematics, Faculty of Arts and Science, Uludag University, 16059 Bursa, Turkey

Received 1 December 2014; Accepted 9 February 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Şahsene Altınkaya and Sibel Yalçın. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Samaneh G. Hamidi, and Jay M. Jahangiri, “Faber polynomial coefficients of bi-subordinate functions,” Comptes Rendus Mathematique, 2016. View at Publisher · View at Google Scholar
  • Sibel Yalçın, and Şahsene Altınkaya, “Upper Bound of Second Hankel Determinant for Bi-Bazilevic̆ Functions,” Mediterranean Journal of Mathematics, vol. 13, no. 6, pp. 4081–4090, 2016. View at Publisher · View at Google Scholar
  • Uday H. Naik, and Amol B. Patil, “On initial coefficient inequalities for certain new subclasses of bi-univalent functions,” Journal of the Egyptian Mathematical Society, 2017. View at Publisher · View at Google Scholar
  • Şahsene Altinkaya, Sibel Yalçin, and Santosh Joshi, “Coefficient estimates for Sãlãgean Type λ-bi-pseudo-starlike Functions,” Kyungpook Mathematical Journal, vol. 57, no. 4, pp. 613–621, 2017. View at Publisher · View at Google Scholar
  • Gaboury, Ghanim, and Srivastava, “Coefficient estimates for a general subclass of analytic and bi-univalent functions of the Ma–Minda type,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 112, no. 4, pp. 1157–1168, 2018. View at Publisher · View at Google Scholar
  • Serap Bulut, “Coefficient estimates for a subclass of parabolic bi-starlike functions,” Afrika Matematika, 2018. View at Publisher · View at Google Scholar
  • Srivastava, Şahsene Altınkaya, and Sibel Yalçın, “Hankel determinant for a subclass of Bi-univalent functions defined by using a symmetric q-derivative operator,” Filomat, vol. 32, no. 2, pp. 503–516, 2018. View at Publisher · View at Google Scholar